Discovery - University of Dundee - Online Publications

Library & Learning Centre

Pseudoparabolic equations with convection

Pseudoparabolic equations with convection

Research output: Contribution to journalArticle

View graph of relations

Authors

Research units

Info

Original languageEnglish
Pages912-922
Number of pages11
JournalIMA Journal of Applied Mathematics
Journal publication date1 Dec 2007
Volume72
Issue6
DOIs
StatePublished
Peer-reviewedYes

Abstract

The existence of solutions of pseudoparabolic equations with convection by using discretization along characteristics is shown. The uniqueness of the solution of a pseudoparabolic equation is proved for a linear elliptic part and for a space dimension N = 4. © The Author 2007. Published by Oxford University Press on behalf of the Institute of Mathematics and its Applications. All rights reserved.

Documents

Library & Learning Centre

Contact | Accessibility | Policy